MAUDE Adverse Event Report: AIZU OLYMPUS CO., LTD. CONNECTING TUBE; ENDOSCOPE REPROCESSOR ACCESSORIES

AIZU OLYMPUS CO., LTD. CONNECTING TUBE; ENDOSCOPE REPROCESSOR ACCESSORIES
Model Number MAJ-2118
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/15/2022
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported to olympus, the connecting tube was falling off apart on the oer-elite reprocessor.The issue was found during reprocessing.There were no reports of patient harm.This medical device report (mdr) is related to patient identifier (b)(6) (maj-2118, 2 of 2).
 
Additional Manufacturer Narrative
The subject device was manufactured on november, 2020, but the specific date is unknown at this time.The device was returned to olympus and inspected.Visual inspection as received condition confirmed one of the lock levers missing from the air/water connecting tube and its blue connector had a small dent on the edge, but the pins of the reprocessor side connector were intact.Both reprocessor side connectors could go straight into the light blue connectors on olympus test oer-elite until the lock levers were securely engaged.The blue connectors could be attached or detached from the reprocessor properly.The scope side connector was also inspected and found some scratches and white foreign substance on its slide adapter section.However, no moisture stains found inside the connecting tubes.The scope side connector could be attached to or detached from the a/w and suction cylinders of our test ultrasound gastrovideoscope gf-uct180 without a problem.The investigation is ongoing.A supplemental report will be submitted upon completion of the investigation.
 
Additional Manufacturer Narrative
This report is being submitted to correct b5 of the initial report.The aforementioned related patient identifier [(b)(6) (maj-2118, 2 of 2)] was found to be a duplicate.There is only 1 event associated with this reportable malfunction.
 
Additional Manufacturer Narrative
This report is being supplemented to provide additional information based on the legal manufacturer's final investigation.A review of the device history record could not be performed since the manufacturing date is unknown.Based on the results of the investigation, it is likely that external stress was applied to lock lever of connecting tube, which broke the lever and the tube was unable to be connected.As a cause of external stress, the user may have applied force toward incorrect direction.The event can be prevented by following the instructions for use: "preparation and inspection move the lock levers of the reprocessor side connector to make sure that they function properly and are not broken." olympus will continue to monitor field performance for this device.

Brand Name
CONNECTING TUBE
Common Device Name
ENDOSCOPE REPROCESSOR ACCESSORIES
Manufacturer (Section D)
AIZU OLYMPUS CO., LTD.
3-1-1 niiderakita
aizuwakamatsu-shi, fukushima 965-8 520
JA  965-8520
Manufacturer (Section G)
AIZU OLYMPUS CO., LTD.
3-1-1 niiderakita
aizuwakamatsu-shi, fukushima
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key16795483
Report Number9610595-2023-06597
Device Sequence Number11548056
Product Code FEB
UDI-Device Identifier04953170404139
UDI-Public04953170404139
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K190969
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/04/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMAJ-2118
Device Lot Number0YA
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/10/2023
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/15/2022
Supplement Date Received by Manufacturer04/21/2023
05/23/2023
Initial Report FDA Received Date04/24/2023
Supplement Report FDA Received Date04/28/2023
06/05/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/01/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown